Yes, it's been a while. The problem is this: the increased dose of Diamox--which I need to keep the pseudotumor under control--caused all sorts of problems for me. Specifically, a really itchy rash, plus it just wore me the heck out. (I was feeling pretty mellow from the sedative effects of the initial dose; doubling it... well, you do the math.) My doctor reduced the dose down to one and a half times what I had initially been taking, and the rash has faded, but I'm still dog tired all the time.
Because I end up sleeping later and wanting to go to bed early, I'm not even staying as caught-up on TV as I'd like. I recorded the "TV movie" version of Stephen King's Riding the Bullet, and made it through about the first third last night before I started to doze off. Not that the movie made me sleepy... not really, anyway. Just all drugged out. But I'm not sure if I was captivated enough by the movie to want to watch the rest of it. (And it's pretty distracting that the movie was clearly made for theatrical or video release, so every few seconds there's a patch of silence where a swear words has been blanked out.)